# SDR MALA000105

- Difficulty date: January 3, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 643500300
- Part serial: 1284
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3480 - TO SELECT GEAR UP, CREW HAD TO UDE THE GEAR OVERRIDE LEVER.  AC HAD POSITIVE RATE OF CLIMB AND TRIED TO SELECT THE GEAR BETWEEN 5-10 SECONDS ONCE AIRBORN.  MAINTENANCE REPLACED LANDING GEAR UNDERCARRIAGE SELECTOR SWITCH IAW AVRO AMM 32-30-14.  ALL CHECKS GOOD.  (M)
